Alert archive / Georgia / River Flood Warnings in 2008

River Flood Warning 4, NWS Charleston, SC

February 27, 2008Burke County, Emanuel County, Jenkins County, Georgia

NWS Charleston, SC issued this river flood warning at Feb 27, 2008, 10:58 AM EST for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Feb 28, 2008, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 27, 2008, 10:58 AM EST (15:58 UTC)
In effect from
Feb 28, 2008, 7:00 PM EST
Expired
Feb 28, 2008, 10:24 AM EST
In force
Issued by
NWS Charleston, SC
Flood severity
Minor

Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 5.66 ft at Feb 26, 2008, 12:00 PM EST.

actionminormoderate4681002/2702/2802/29
Action stage
5 ft
Minor stage
6 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KCHS 271558
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 AM EST WED FEB 27 2008

...THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR MIDVILLE
  OGEECHEE RIVER NEAR EDEN

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC033-107-165-281558-
/O.NEW.KCHS.FL.W.0004.080229T0000Z-080302T0600Z/
/MDVG1.1.ER.080229T0000Z.080229T0600Z.080302T0000Z.NO/
1058 AM EST WED FEB 27 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR 
  THE OGEECHEE RIVER NEAR MIDVILLE.
* FROM THURSDAY EVENING TO LATE SATURDAY NIGHT.
* AT 02/27 10:00 THE STAGE WAS 5.6
* MINOR FLOODING IS FORECAST. 

* FLOOD STAGE IS 6.0 FEET. 

* FORECAST...THE RIVER WILL CONTINUE TO RISE ABOVE FLOOD STAGE BY
  7 PM THURSDAY AND CONTINUE TO RISE TO NEAR 6.1 FEET THE FOLLOWING
  NIGHT.
* AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD.

$$

GAC029-103-281558-
/O.NEW.KCHS.FL.W.0005.080228T1200Z-080303T0600Z/
/EDEG1.1.ER.080228T1200Z.080229T1800Z.080303T0000Z.NO/
1058 AM EST WED FEB 27 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR 
  THE OGEECHEE RIVER NEAR EDEN.
* FROM THURSDAY MORNING TO LATE SUNDAY NIGHT.
* AT 02/27 10:15 THE STAGE WAS 10.6
* MINOR FLOODING IS FORECAST. 

* FLOOD STAGE IS 11.0 FEET. 

* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY 7 AM THURSDAY
  AND CONTINUE TO RISE TO NEAR 11.2 FEET BY SATURDAY AFTERNOON.
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$
2 follow-up statements
000 
WGUS82 KCHS 280223
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EST WED FEB 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR MIDVILLE
  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC033-107-165-282023-
/O.CON.KCHS.FL.W.0004.080229T0000Z-080302T0600Z/
/MDVG1.1.ER.080229T0000Z.080229T0600Z.080302T0000Z.NO/
923 PM EST WED FEB 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE
* FROM THURSDAY EVENING TO LATE SATURDAY NIGHT.
* AT 8 PM WEDNESDAY THE STAGE WAS 5.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD.

$$

GAC029-103-282023-
/O.EXT.KCHS.FL.W.0005.080229T0000Z-000000T0000Z/
/EDEG1.1.ER.080229T0000Z.080301T0000Z.000000T0000Z.NO/
923 PM EST WED FEB 27 2008

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...THE FLOOD 
WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-282023-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.000000T0000Z.NO/
923 PM EST WED FEB 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY 
  1 AM THURSDAY.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$
000 
WGUS82 KCHS 281524
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EST THU FEB 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  OGEECHEE RIVER NEAR MIDVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OGEECHEE RIVER NEAR EDEN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OHOOPEE RIVER NEAR REIDSVILLE

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES.

GAC033-107-165-281554-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-080302T0600Z/
/MDVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1024 AM EST THU FEB 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OGEECHEE RIVER NEAR MIDVILLE
* AT 9 AM THURSDAY THE STAGE WAS 5.6 FEET.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.6 FEET. THE 
  RIVER WILL REMAIN AT 5.6 FEET FOR AT LEAST THE NEXT FEW DAYS.
* AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD.

$$

GAC029-103-290924-
/O.EXT.KCHS.FL.W.0005.080229T1200Z-000000T0000Z/
/EDEG1.1.ER.080229T1200Z.080306T1200Z.000000T0000Z.NO/
1024 AM EST THU FEB 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 AM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...THE RIVER BEGINS TO OVERFLOW INTO A WIDE SWAMPY AREA
  ON BOTH SIDES OF THE RIVER. NEAR THE GAGE...THE FLOOD PLAIN IS 2/3 
  MILE WIDE TOWARD THE EAST AND 1/4 MILE WIDE TOWARD THE WEST. 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE...THE FLOOD PLAIN IS ROUGHLY 
  1 MILE WIDE.

$$

GAC267-290924-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/REDG1.1.ER.080223T0025Z.080226T0400Z.000000T0000Z.NO/
1024 AM EST THU FEB 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 AM THURSDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING SLOWLY OVER THE NEXT FEW 
  DAYS. 
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 27, 10:32 AM EST, 26 minutes earlier.

Area forecast discussion, Feb 27, 10:32 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 AM EST WED FEB 27 2008

.SYNOPSIS...
STRONG HIGH PRES WILL CONTROL THE PATTERN UNTIL SAT...WHEN A
WEAKENING COLD FRONT WILL APPROACH AND LIKELY DISSIPATE NEAR THE
AREA. A STRONGER FRONT WILL MOVE INTO THE SOUTHEAST STATES TUE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAIN FORECAST ISSUES INCLUDE WINDS/TEMPERATURES TODAY. AS OF LATE
WEDNESDAY MORNING...SUSTAINED WINDS 20-25 MPH WITH GUSTS 25 TO 35
MPH HAD BECOME COMMON ACROSS THE REGION. A WINDY FORECAST...WITH
PREVAILING WINDS 20-30 MPH WITH GUSTS TO 35 MPH...APPEARS
REASONABLE. A FEW LOCATIONS WILL OCCASIONALLY APPROACH WIND
ADVISORY THRESHOLDS...WITH SUSTAINED WINDS AROUND 30 MPH...BUT THE
POTENTIAL COVERAGE/FREQUENCY OF WINDS THIS STRONG APPEARS
INSUFFICIENT TO JUSTIFY A WIND ADVISORY TODAY. ALSO...EXPECT A FEW
GUSTS AS HIGH AS 40 MPH.

MEANWHILE...ONGOING FORECAST HIGH TEMPERATURES UPPER 40S TO LOWER 50S
APPEARED ON TRACK AS OF LATE WEDNESDAY MORNING.

ALSO...SATELLITE IMAGERY REVEALED BANDS OF STRATOCUMULUS/ALTOCUMULUS
STREAKING EAST OF THE MOUNTAINS...WHILE PATCHES OF CUMULUS WERE
DEVELOPING WITHIN THE LOW LEVEL THERMAL TROUGH. HOWEVER...DOWNSLOPE
FLOW SHOULD OFFSET CLOUD COVERAGE...AND MOSTLY SUNNY FORECASTS
SHOULD WORK OUT TODAY.

LAKE WINDS...PER WEDNESDAY MORNING OBSERVATIONS...BUMPED WINDS TO
25-30 KNOTS WITH GUSTS TO 35 KNOTS OVER LAKE MOULTRIE. CONTINUED
LAKE WIND ADVISORY THROUGH TONIGHT...TO ACCOUNT TO WEST WINDS 20
KNOTS GUSTING TO 25 KNOTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A HARD FREEZE IS ON TAP TONIGHT AWAY FROM THE COAST AS COLD AND
DRY AIR SETTLES ACROSS THE SE STATES. THE MATTER OF DECOUPLING
WILL BE TRICKY TONIGHT BUT WELL INLAND AREAS SHOULD HAVE NO
PROBLEM DECOUPLING PRIOR TO MIDNIGHT WITH LOWS POSSIBLY AS LOW AS
23-25 DEGREES COLDER SPOTS. THU WILL BE ANOTHER UNSEASONABLY
CHILLY DAY AS THE HIGH PRES TO THE W CONTINUES TO BUILD E IN
SURGES...AND COLD H85 TEMPS CONTINUE. WITH WEAKER DOWNSLOPE AND
A COLD MORNING START IT SHOULD STRUGGLE TO HIT 50 AT MANY
LOCATIONS DESPITE NEARLY FULL SUNSHINE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL REMAIN OVER THE EAST COAST THURSDAY
NIGHT...WITH LOW TEMPERATURES BECOMING QUITE COLD IN THE UPPER
20S INLAND TO THE MID 30S NEAR THE COAST. AS THE SURFACE HIGH
SLIPS OFF THE COAST ON FRIDAY...LIGHT WINDS WILL VEER ONSHORE.
EXPECT HIGH TEMPERATURES ON FRIDAY TO REBOUND INTO THE LOWER 60S
AS A RESULT...STILL A FEW DEGREES BELOW SEASONAL NORMALS.

A WEAKENING BACKDOOR COLD FRONT WILL DROP SOUTH TOWARD THE FORECAST
AREA FRIDAY NIGHT INTO SATURDAY MORNING. THE FRONT WILL HAVE LITTLE
MOISTURE ACCESS AND SHOWER DEVELOPMENT IS UNLIKELY. ANOTHER
SURFACE HIGH WILL BUILD INTO THE REGION FROM THE NORTHWEST
SATURDAY AFTERNOON AND AGAIN TRACK EAST TOWARD THE COASTLINE
THROUGH THE WEEKEND. UNDER WEAK UPPER RIDGING...DRY AND WARM
WEATHER WILL PERSIST DURING THE WEEKEND...WITH HIGH TEMPERATURES
REACHING THE UPPER 60S TO LOWER 70S.

A SHARP UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
APPROACH FROM THE WEST MONDAY. THE NEXT CHANCE FOR RAIN WILL BE
MONDAY MORNING WITHIN A WARM ADVECTION REGIME BETWEEN THE SURFACE
HIGH OVER THE ATLANTIC AND THE APPROACHING FRONTAL SYSTEM. 00Z
ECMWF AND 00Z GFS DISAGREE ON THE EVOLUTION OF THIS SYSTEM AS IT
MOVES TOWARD THE COAST. THE GFS IS SPLITTING THE UPPER FLOW AND
DEVELOPING A SOUTHERN STREAM CUT OFF LOW TUESDAY AFTERNOON THAT
ENHANCES CYCLOGENESIS OVER THE FRONTAL BOUNDARY PROGRESSING
OFFSHORE. ECMWF DOES NOT SHOW EVIDENCE OF THIS COASTAL LOW
DEVELOPMENT. EITHER WAY...BEST CHANCE FOR RAIN APPEARS TO BE TUESDAY
AFTERNOON/EVENING AS THE FRONT CROSSES THE FORECAST AREA.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
W/NW WINDS WILL AVERAGE 20-25 KNOTS WITH GUSTS AS HIGH AS 30-35
KNOTS AT BOTH TERMINALS THROUGH THIS AFTERNOON. THEN...WINDS
SHOULD SUBSIDE TO 10 KT OR LESS AFTER SUNSET.

MEANWHILE...VFR CONDITIONS WILL PREVAIL AT BOTH TERMINALS THROUGH
THU. MODEL SOUNDINGS INDICATE STRONG DOWNSLOPE WILL CONTINUE TO
VANQUISH THE LEE-SIDE STRATOCUMULUS/ALTOCUMULUS FIELDS AS THEY
TRANSLATE TOWARD THE COAST THIS MORNING. ONLY FEW-SCT HIGH-BASED
STRATOCUMULUS LEFT BY AFTERNOON.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED THURSDAY
NIGHT INTO THE WEEKEND.

&&

.MARINE...
EXTENDED GALE WARNING FOR AMZ374 A FEW HOURS TO 22Z...WINDS AT
TOWERS R2/R8 REMAINED SUSTAINED 30-35 KNOTS WITH GUSTS 35-40
KNOTS AS OF LATE WEDNESDAY MORNING...AND DIMINISHING WINDS
DO NOT APPEAR IN THE OFFING UNTIL LATE TODAY. THEN...SCA
CONDITIONS WILL PERSIST ACROSS THE OUTER GA WATERS INTO THU.
MEANWHILE...SOLID SCA CONDITIONS WILL CONTINUE ACROSS THE
NEARSHORE COASTAL WATERS THROUGH TONIGHT...PER OBSERVATION
TRENDS BUMPED WINDS TO 25 TO 30 KNOTS THROUGH THIS AFTERNOON...
AND ISOLATED 35 KNOT GUSTS CANNOT BE RULED OUT NEAR 20 NM.
HOWEVER...THE OFFSHORE FLOW SHOULD HOLD 6 FT OR HIGHER SEAS BEYOND
THE 20 NM BENCHMARK THROUGH THE PERIOD. THEN...EXPECT A GENERAL
IMPROVING TREND THURSDAY.

HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND AND ALLOW RATHER
TRANQUIL CONDITIONS TO PERSIST. A WEAKENING FRONTAL BOUNDARY
SLIPPING SOUTH MAY ALLOW WINDS FRIDAY NIGHT INTO SATURDAY MORNING
TO INCREASE SLIGHTLY...REMAINING WELL BELOW ADVISORY CRITERIA.
ANOTHER SURFACE HIGH WILL PROGRESS EASTWARD AND MOVE OFF THE MID
ATLANTIC COASTLINE OVER THE WEEKEND.

SOUTHERLY WINDS WILL INCREASE MONDAY AHEAD OF A COLD FRONT THAT
WILL CROSS THE WATERS TUESDAY MORNING. SMALL CRAFT ADVISORIES WILL
PROBABLY BE NEEDED MONDAY NIGHT INTO TUESDAY IN RESPONSE TO THE
TIGHTENED PRESSURE GRADIENT AND INTENSIFYING LOW LEVEL JET.

&&

.FIRE WEATHER...
LOW RELATIVE HUMIDITY VALUES NEARING 25 PERCENT AND WIND GUSTS
BETWEEN 20 TO 30 MPH WILL RESULT IN NEAR CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE AREA THIS AFTERNOON. HOWEVER...RECENT
RAINFALL OVER A VAST PORTION OF THE FORECAST AREA HAS ALLOWED
FUELS TO MOISTEN ENOUGH TO LIMIT THE OVERALL FIRE DANGER.
THEREFORE...AFTER COORDINATION WITH VARIOUS FORESTRY OFFICIALS
YESTERDAY...NO FIRE WEATHER WATCH OR RED FLAG WARNING WILL BE
ISSUED.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ330-350-
     352-354.
     GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR AMZ374.

&&
Hazardous weather outlook, Feb 27, 10:39 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1039 AM EST WED FEB 27 2008

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>051-281000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1039 AM EST WED FEB 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-281000-
BERKELEY-
1039 AM EST WED FEB 27 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-281000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
1039 AM EST WED FEB 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-281000-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1039 AM EST WED FEB 27 2008

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 10:58 AM ESTRiver Flood WarningCHSBryan, Effingham3 days

Nearby

River Flood Warnings in Georgia, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.